MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS DIRECTCHECK ACT-LR QUALITY CONTROL, ABNORMAL; PLASMA, COAGULATION CONTROL

ACCRIVA DIAGNOSTICS DIRECTCHECK ACT-LR QUALITY CONTROL, ABNORMAL; PLASMA, COAGULATION CONTROL
Model Number DCJLR-A
Medical Device Problem Codes Human Factors Issue (2948); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr submitted electronically references accriva diagnostics' complaint number (b)(4).Accriva diagnostics has requested all data required for form 3500a.
 
Event or Problem Description
Healthcare professional reported that an end user sustained an injury while dispensing a directcheck quality control.This control is packaged in a glass ampule inside a crushable plastic dropper vial containing diluent.The report did not specify whether the end user wore gloves or used the protective sleeve provided with the product when reconstituting the control.Circumstances of the injury were not specified other than the injury occurred on the subject's right thumb.Immediate and follow-up care was not specified.No complications were documented.Three calls were made to the end user to seek the lot number and expiration data of the device implicated in this complaint.The end user was non-responsive.

Brand Name
DIRECTCHECK ACT-LR QUALITY CONTROL, ABNORMAL
Common Device Name
PLASMA, COAGULATION CONTROL
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego 92121
MDR Report Key6840403
Report Number2250033-2017-00004
Device Sequence Number18997681
Product Code GGN
UDI-Device Identifier10711234107089
UDI-Public10711234107089
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCJLR-A
Device Catalogue NumberDCJLR-A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2017
Initial Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1